# SDR GUUA93653022211A

- Difficulty date: February 22, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,234 hours, 35,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED FWD RT PRESSURE BULKHEAD BEHIND STIFFENER CRACKED. STOP DRILLED CRACKS AND INSTALLED DOUBLER REPAIR.
